# SDR SWIA2019050145811

- Difficulty date: April 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD AND AFT SILL HAVE SPOTS OF CORROSION. (C-CHECK) RO: 04/28/2019 BLENDED CORROSION ON PAX DOOR STRAP AT LOWER LONGERON IAW SRM AND REO.
